# SDR AALA200803101

- Difficulty date: December 12, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 60,425 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT BY AFT JUMPSEAT INOPERATIVE.  RESEATED BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
